# SDR DALA2021051702747

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 76,794 hours, 10,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3306 EMER EXIT PATH LIGHTS INOP AT PAX SEAT ROW 21AB & 29AB. CORRECTIVE ACTION: REMOVED & REPLACED LIGHT ASSY AT 21AB PER A330 AMM 33-51. RE-TERMINATED ELECTRICAL CONNECTOR ON OUTBD SEAT ROW 29AB. (7649529)
